Eugene Gutkin
Eugene Gutkin
Nicolaus Copernicus University and Polish Academy of Sciences
Dirección de correo verificada de mat.umk.pl
Título
Citado por
Citado por
Año
Affine mappings of translation surfaces: geometry and arithmetic
E Gutkin, C Judge
Duke Mathematical Journal 103, 191-213, 2000
2302000
Billiards in polygons: survey of recent results
E Gutkin
Journal of statistical physics 83 (1), 7-26, 1996
1891996
Billiards in polygons
E Gutkin
Physica D: Nonlinear Phenomena 19 (3), 311-333, 1986
1791986
Billiards on almost integrable polyhedral surfaces
E Gutkin
Ergodic Theory and Dynamical Systems 4, 569-584, 1984
961984
Billiard dynamics: a survey with the emphasis on open problems
E Gutkin
Regular and Chaotic Dynamics 8 (1), 1-13, 2003
882003
Dual polygonal billiards and necklace dynamics
E Gutkin, N Simányi
Communications in mathematical physics 143 (3), 431-449, 1992
871992
The geometry and arithmetic of translation surfaces with applications to polygonal billiards
E Gutkin, C Judge
Mathematical Research Letters 3, 391-404, 1996
721996
Caustics for inner and outer billiards
E Gutkin, A Katok
Communications in mathematical physics 173 (1), 101-133, 1995
721995
Convexity of the joint numerical range: topological and differential geometric viewpoints
E Gutkin, EA Jonckheere, M Karow
Linear algebra and its applications 376, 143-171, 2004
672004
Topological entropy of polygon exchange transformations and polygonal billiards
E Gutkin, N Haydn
Ergodic Theory and Dynamical Systems 17 (4), 849-867, 1997
601997
Billiards in Finsler and Minkowski geometries
E Gutkin, S Tabachnikov
Journal of Geometry and Physics 40 (3), 277-301, 2002
442002
Integrable systems with delta-potential
E Gutkin
Duke Mathematical Journal 49 (1), 1-21, 1982
441982
Directional flows and strong recurrence for polygonal billiards
E Gutkin, S Troubetzkoy
International Conference on Dynamical Systems (Montevideo, 1995), Pitman Res …, 1997
431997
Affine diffeomorphisms of translation surfaces: Periodic points, Fuchsian groups, and arithmeticity
E Gutkin, P Hubert, TA Schmidt
Annales Scientifiques de l’École Normale Supérieure 36 (6), 847-866, 2003
422003
Hyperbolic billiards on surfaces of constant curvature
B Gutkin, U Smilansky, E Gutkin
Communications in mathematical physics 208 (1), 65-90, 1999
411999
Topological entropy of generalized polygon exchanges
E Gutkin, N Haydn
Bulletin of the American Mathematical Society 32 (1), 50-56, 1995
411995
Differential topology of numerical range
EA Jonckheere, F Ahmad, E Gutkin
Linear algebra and its applications 279 (1), 227-254, 1998
371998
Propagation of chaos and the Burgers equation
E Gutkin, M Kac
SIAM Journal on Applied Mathematics 43 (4), 971-980, 1983
371983
Quantum nonlinear Schrödinger equation: Two solutions
E Gutkin
Physics Reports 167, 1-131, 1988
351988
Complexity of piecewise convex transformations in two dimensions, with applications to polygonal billiards on surfaces of constant curvature
E Gutkin, S Tabachnikov
Moscow Mathematical Journal 6, 673-701, 2006
332006
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20